Portugal-Malaysia Eco-Schools Exchange Programme Friday, 17 February 2023 - 4:30pm 6:00pm MYT | 8:30am to 10:00am GMT

Moderator: Ms. Jacqueline Chang, Country Coordinator, IURC Asia-Australasia

Agenda:

8:30 GMT |4:30 MYT : Keynote Address by Mr. Pablo Gándara, Team Leader, IURC Asia-Australasia (5 minutes)

8:35 GMT | 4:35 MYT: Presentation by Butterworth Convent Secondary School – Current initiatives and programmes and plans for 2023 (15 mins)

8:50 GMT | 4:50 MYT: Presentation by Colegia Novo da Maia – Current initiatives and programmes and plans for 2023 (15 mins)

9:05 GMT | 5:05 MYT : Presentation by Camilo Castelo Branco – Current initiatives and programmes and plans for 2023 (15 mins)

9:20 GMT | 5:20 MYT: Q&A and discussion on next online exchange (10 mins)

9:45 GMT | 5:45 MYT: END